# SDR AALA20150327003

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML7265
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT MOUNTED ON DIVIDER BETWEEN SEAT 17B & 20B WAS INOPERATIVE.  RELAMPED RED EMER LIGHT.
